MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. CLAREON PANOPTIX PRO Trifocal UV Absorbing IOL w/AutonoME Delivery System; Intraocular Lens

Alcon Laboratories Ireland Ltd. CLAREON PANOPTIX PRO Trifocal UV Absorbing IOL w/AutonoME Delivery System; Intraocular Lens
Model Number PXCAT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer (pharmacist) reported that following an intraocular lens (iol) implantation procedure, flickering vision, cloudy vision, and foggy vision were experienced by the patient immediately after the procedure.Vision was reported to be worse under fluorescent lighting and improved outdoors.The symptoms persisted despite continued use of prescribed eye drops and interfered with the patient's ability to check prescriptions, requiring use of a magnifying glass.At follow-up, the patient was advised to allow additional time for healing.There are two medical device reports associated with this patient.This report is associated with the right eye.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO Trifocal UV Absorbing IOL w/AutonoME Delivery System
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50818037
Report Number9612169-2026-02113
Device Sequence Number10677156
Product Code HQL
UDI-Device Identifier00380658490362
UDI-Public(01)00380658490362(17)301018(11)251020(10)26141817
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPXCAT0
Device Catalogue NumberPXCAT0.210
Device Lot Number26141817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured10/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale